# SDR SWIA200211463

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 13,861 hours, 20,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT CLOSE.  THE RED HANDLES DO NOT MOVE, BUT THE DOOR GOES UP AND DOWN.  CLEANED AND LUBRICATED CABIN DOOR SEAL AND LOCKING MECHANISM.  OPS CHECKED GOOD.
